RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 141–151 (Mi mz2411)  

This article is cited in 2 scientific papers (total in 2 papers)

Tensor products of Poisson algebras

V. P. Cherkashin

M. V. Lomonosov Moscow State University

Full text: PDF file (883 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 968–974

Bibliographic databases:

UDC: 512.55+514.74
Received: 20.04.1993

Citation: V. P. Cherkashin, “Tensor products of Poisson algebras”, Mat. Zametki, 54:3 (1993), 141–151; Math. Notes, 54:3 (1993), 968–974

Citation in format AMSBIB
\Bibitem{Che93}
\by V.~P.~Cherkashin
\paper Tensor products of Poisson algebras
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 141--151
\mathnet{http://mi.mathnet.ru/mz2411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248291}
\zmath{https://zbmath.org/?q=an:0827.17022}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 968--974
\crossref{https://doi.org/10.1007/BF01209563}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800012}


Linking options:
  • http://mi.mathnet.ru/eng/mz2411
  • http://mi.mathnet.ru/eng/mz/v54/i3/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. P. Cherkashin, “On the centre of the Sklyanin Poisson algebra”, Russian Math. Surveys, 50:2 (1995), 435–437  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Cherkashin, “On exact deformations of Poisson modules”, Math. Notes, 59:4 (1996), 456–460  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:97
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020